Can anyone help me with the after the Chemo trying to get Better..
I have had Skin Cancer 2 times and have been off Chemo for 3 Months now.
So for about 5 Months easy I was Laying Down all the time. No Kidding...sleeping and Eating and Tired 24 / 7 and the side effects of my Chemo is Flue Like Feelings.
I have had muscle Pain Most in my legs some times my arms, but I really No kidding don't have much there in my upper body and so it is in my legs the most. Like I said above I did not Move around much as I was on the chemo and its hard to start back up and from the first Cancer I had been on Pain Pills. So Long story short...Is I'm threw the D.T.'s and I'm off Pain Meds. But I still have a Long ways to go.
What do I do for my Leg Pain and I also Need to know what to do to build My strength.
Not Sure what Area I should look for the Help in building my body. Oh and My Joints hurt........Gee why is this..?? I was On Interferon and the first Cancer go around was from 02 -03 one year and then this one 09 to 10 March of this year.
I want to live my life and I think I said above if anyone can share with me what you might have went threw and how did you get your strength back?
And if anyone has a Idea ware else I should Post this Question...Please Need allot of help on this and I don't want to wast time.
Thanks so Much Ladyrhea4
So does anyone know what Natural there is to take?
Thanks for the Help.....Ladyrhea4 xxooxooxx
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.